# SDR 2006FA0000231

- Difficulty date: February 27, 2006
- Submitted: March 16, 2006
- Operation: General aviation
- Aircraft: N623PB
- Make and model: Bell UH-1H
- Aircraft serial: 6413689
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2050318211P
- Condition: Fractured
- Location: Tailboom
- Component: Tailboom
- Component part number: 20503280071
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AC LANDED FOR SHUTDOWN AFTER OPERATING FOR APPROX 3 FLIGHT HOURS, AC WAS SHAKING DURING SHUTDOWN.  DURING POST FLIGHT INSP IT WAS FOUND THAT UPPER LT MOUNT HARD POINT PN 2050318211P ON TAILBOOM (PN 20503280071), WAS FRACTURED, HAD TORN THRU FWD TAILBOOM BLKHD (PN 205030807123S) ON AIRFRAME WAS ALSO CRACKED IN 2 PLACES RADIATING FROM BOOM MOUNT HOLE TO EDGE OF FITTING.  AC RECORDS DO NOT REFLECT ANY INSTANCE OF HARD LANDING, OVER TORQUE, OR OTHER DAMAGE HISTORY.  AC HAS APPROX 8400 HOURS TT, RECORDS SHOW THAT TAILBOOM WAS INSTALLED APPROX 5000 HOURS AGO.  SUSPECTED, WHEN UPPER FITTING FAILED INSIDE TAILBOOM, BOOM ASSY SAGGED, PLACING EXCESSIVE TWIST ON LWR LT AIRFRAME MOUNT CAUSING IT TO CRACK IN 2 PLACES.  (K)
